# SDR CA050727006

- Difficulty date: July 26, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 49,290 hours
- Engine: Rroyce DART5342
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DEPARTING DEWAR LAKE(300NM NORTH OF YFB) FOR YFB, THE NR 2 ENGINE SPOOLED DOWN ON TAKEOFF.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED SAFELY. MAINTENANCE DETERMINED THE NR 2 ENGINE DRIVEN FUEL PUMP INPUT SHAFT HAD SHEARED.  THE PUMP WAS REPLACED AND THE ENGINE GROUND RUN AND DECLARED SERVICEABLE.
